Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Does regular intake of PIOPAR medicine cause muscular pain including backpain ?

Does regular intake of PIOPAR medicine cause muscular pain including backpain?
Asked On : Sat, 8 Oct 2011
Answers:  1 Views:  803
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
welcome to health care magic
yes this medicine can definately cause muscular pain is list of :
feeling short of breath, even with mild exertion;
swelling or rapid weight gain;
chest pain, general ill feeling;
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
blurred vision;
increased thirst or hunger, urinating more than usual; or
pale skin, easy bruising or bleeding, weakness.

Continue taking this medication can cause any of these less serious side effects:
sneezing, runny nose, cough or other signs of a cold;
gradual weight gain;
muscle pain; or
tooth problems.please consult your doctor to stop this medication...
take care
Answered: Sat, 8 Oct 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor